MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 1610060
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 01/31/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).This report also contains the investigation outcome: for this specific case, hamilton medical ag received the logfiles of the device for analysis, which contains and documents all actions, such as operator settings, actions and alarms, etc.The event log confirms the event date and shows the ventilator started in high-pressure oxygen (hpo) mode at 09:58:32, followed by repeated low oxygen alarms from 10:06:33 onward and oxygen supply failed alarms at 10:11:25, 10:21:22, and 10:40:32; secondary alarms including vt low, low minute volume, pressure limitation, inspiratory volume limitation, loss of peep, and disconnection on patient side occurred during the same session, which is consistent with inadequate oxygen delivery and degraded ventilation performance during the event.The 'low oxygen' is defined as delivered oxygen below the expected/set value and 'oxygen supply failed' as oxygen source flow lower than expected, which aligns directly with the reported event.However, post-event service evaluation on feb 16th, 2026 did not reproduce the problem: o2 input flow test passed and o2 input tightness test passed, and the device also passed repeated follow-up service testing after software update to 3.1.1, with no event-related part replacement performed.The ventilator is operating normally and has since been returned to service.The inability to reproduce the technical fault in service, and the passing o2 input tests afterward, the most probable cause remains an intermittent insufficiency at the external high-pressure oxygen (hpo) supply/interface under actual transport conditions, for example regulator/output instability, hose/interface restriction, or source-side flow limitation, rather than a confirmed persistent internal ventilator defect.Based on the given information and results of the investigation, a definitive root cause cannot be determined.The case is considered closed for the manufacturer.
 
Event or Problem Description
It was reported to hamilton medical ag, that: during patient transport on (b)(6) 2026 the hamilton-t1 configured ventilator (pn 1610060 / sn (b)(6) generated repeated ¿low oxygen¿ alarms despite connection to a verified portable oxygen cylinder.The ventilator was subsequently connected to the onboard aircraft oxygen system; however, the alarms persisted.A second portable oxygen tank was attempted without resolution.During flight, a ¿failed o2 source¿ alarm occurred.After approximately 10 minutes of continuous alarms and troubleshooting, the patient began to desaturate.The patient was removed from the ventilator and manually ventilated using a bag-valve-mask (bvm) with 15 l/min oxygen.All ventilator connections, hoses, and oxygen sources were checked and confirmed, with oxygen supply available from both portable tanks and the onboard system; however, the issue could not be resolved.Additional information provided indicated that the aircraft oxygen interface/regulator used was an essex medical systems plus, and a high-pressure oxygen hose (respironics reorder #(b)(4) was utilized without a quick-connect system.Patient involvement with medical intervention (removal from ventilator and manual ventilation using a bvm) as well as patient harm (oxygen supply alarms over approximately 10 minutes during transport with subsequent patient desaturation).

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
jan schaufelberger
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key25157988
Report Number3001421318-2026-00299
Device Sequence Number9543061
Product Code CBK
UDI-Device Identifier07630002813532
UDI-Public07630002813532
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1610060
Device Catalogue Number1610060
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Other;
Patient SexUnknown